# SDR BSY2001F00017

- Difficulty date: November 9, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N22427
- Make and model: Piper PA-31-350
- Aircraft serial: 318152065
- Engine: Lyc TIO540J2BD
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AGC)(MIR) NO LEFT GEAR DOWN AND LOCK INDICATION.  FOUND BROKEN WIRE ON LEFT DOWN LOCK SWITCH.  REPAIRED WIRE, OPS CHECKS GOOD.
